# SDR CALA0400156

- Difficulty date: February 23, 2004
- Submitted: February 24, 2004
- Operation: Air carrier
- Aircraft: N23657
- Make and model: Boeing 737524
- Aircraft serial: 28918
- Aircraft time: 15,859 hours, 8,221 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Attach Fitting
- Condition: Gouged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND HORIZONTAL STABILIZER FORWARD RIGHT LOWER ATTACH LUG GOUGED BY CLEVIS PIN FROM LOWER RIGHT SLIDER.  THE GOUGE WAS BLENDED, FLAP PEENED, TREATED AND PRIMED IAW SRM 55-10-10 AND 51-20-06.
